MAUDE Adverse Event Report: AV-TEMECULA-CT RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER
Catalog Number 1008193-30
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was received.Investigation is not yet complete.A follow up report will be submitted with all relevant information.The other two 5 x 30 mm rx viatrac plus devices referenced are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that the part number on the international label (b)(6) on the boxes of three 5 x 30 mm rx viatrac plus peripheral dilatation catheters did not match the part number on the english label.The label discrepancy was noted at the distribution center.The dilation catheters were not used.There was no patient involvement.No additional information was provided.
 
Event or Problem Description
Clarification: the label discrepancy was noted at the distributor in (b)(6).
 
Additional Manufacturer Narrative
(b)(4).The device was returned for analysis and the labeling discrepancy was confirmed.The investigation determined the labeling issue appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.

Brand Name
RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8029934
Report Number2024168-2018-08360
Device Sequence Number16465250
Product Code LIT
UDI-Device Identifier08717648056994
UDI-Public08717648056994
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number1008193-30
Device Lot Number8081061
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/30/2018
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1